MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 55 CM; CATHETER INTRAVSCULAR THERAPEU

ARROW INTERNATIONAL INC. ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 55 CM; CATHETER INTRAVSCULAR THERAPEU
Model Number IPN037301
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports advancing the catheter through the sheath was very difficult and the sheath had to be removed entirely in order for the last few centimeters of catheter to be advanced in the patient.No patient harm reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 55 CM
Common Device Name
CATHETER INTRAVSCULAR THERAPEU
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12798902
Report Number9680794-2021-00608
Device Sequence Number5723624
Product Code LJS
UDI-Device Identifier30801902120794
UDI-Public30801902120794
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K153487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/31/2022
Device Model NumberIPN037301
Device Catalogue NumberCDC-45552-VPS2
Device Lot Number13F21G0372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer12/10/2021
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown